Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What causes fever with skin rash and enlarged lymph node?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
My son is 13. He has lumps under jaw line and armpits. Unexplained rashes sleeping longer. Some fatigue some low grade fevers but not all the time. Lumps vary from 3-7cm not painful but gettin bigger
Posted Thu, 13 Feb 2014 in Infections
Answered by Dr. Vaibhav Gandhi 52 minutes later
Brief Answer: Suggests possibility of viral illness. Detailed Answer: Hello I have studied your case. Fever with skin rash and enlarged lymph node [armpit swelling] suggests possibility of viral illness. Another possibility of systemic infection leading to swelling and enlarged lymph node. You may need to investigate in form of complete blood count, ESR, CRP, and if required fine needle aspiration cytology. You may need clinical examination also to confirm diagnosis. Till time you can start medication and antibiotic consulting your treating doctor. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor